Psycho-Babble Medication Thread 887230

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Cirpralex side effects when first starting

Posted by nicksmom2495 on March 27, 2009, at 7:58:05

I just started Cirpralex after being on Lexapro (Lexapro was to expensive as there was no generic). My doc gave me Cirpralex and I am also taking Wellburtin. This is my 4th day on Cirpralex and I am feeling kind of sad and almost started crying this morning over nothing. I keep telling myself these are just the starting side effects and will go away. Anyone have experience with this and how long before you actually start to feel better?

 

Re: Cirpralex side effects when first starting nicksmom2495

Posted by Phillipa on March 27, 2009, at 12:48:17

In reply to Cirpralex side effects when first starting, posted by nicksmom2495 on March 27, 2009, at 7:58:05

Hi I googled the name as not familiar with it and what I found was this was another name for lexapro? Is this right? Maybe its the wellbutrin if that's new? Phillipa

 

Re: Cirpralex side effects when first starting

Posted by Zana on March 27, 2009, at 13:43:12

In reply to Re: Cirpralex side effects when first starting nicksmom2495, posted by Phillipa on March 27, 2009, at 12:48:17

I didn't know what cipralex was either. Thanks for the research Phillipa. I have been on a lot of different brand name drugs and a lot of generics since I have had a number of different insurance plans, some which will pay for a brand name if your doc writes a pre authorization request, some which won't. There is almost always, in my experience, a difference in the generic and the brand name. My pdoc told me that generics only have to be 70% the same as brand name drugs. That 30% percent leaves a lot of room for fillers that may be causing you difficulty. I have noticed this especially with meds that are stimulating like Wellbutrin and Provigil. I tried generics with both of them and found I felt really anxious and uncomfortable. The brand name was much better.
I would see if your insurance plan has an appeal process or a pre approval process that would let your doc write a brand name only script. Have you thought of checking with Canadian pharmacies? You might be able to get Lexapro for a lot less. I've found a huge price difference for some meds.
Hope this helps.
Zana

 

Re: Cirpralex side effects when first starting nicksmom2495

Posted by raisinb on March 27, 2009, at 19:08:11

In reply to Cirpralex side effects when first starting, posted by nicksmom2495 on March 27, 2009, at 7:58:05

Lexapro can have much different effects than Cipralex--I'd agree, try to get your insurance company to cover it in some way. My company has a deal where you can get 90 for 80 bucks if you get it mail-order.

 

Re: Cirpralex side effects when first starting

Posted by hansi555 on March 28, 2009, at 4:01:41

In reply to Cirpralex side effects when first starting, posted by nicksmom2495 on March 27, 2009, at 7:58:05

> I just started Cirpralex after being on Lexapro (Lexapro was to expensive as there was no generic). My doc gave me Cirpralex and I am also taking Wellburtin. This is my 4th day on Cirpralex and I am feeling kind of sad and almost started crying this morning over nothing. I keep telling myself these are just the starting side effects and will go away. Anyone have experience with this and how long before you actually start to feel better?

No worries, look here:

Lexapro IS Cipralex (and Seroplex).

All 3 are made by Danish company Lundbeck (I live in Denmark). In Europe Cipralex is sold under the namea Cipralex and Seroplex, in the US it is Lexapro - and now also Cirpalex it appears.

http://www.lundbeck.com/media/Facts_and_background/Background/DK/default.asp

http://mads.eu/cipralex-lexapro-mod-ocd

I know these links are in Danish but trust me, it is the same.

 

Re: Cirpralex side effects when first starting nicksmom2495

Posted by rvanson on March 28, 2009, at 20:47:50

In reply to Cirpralex side effects when first starting, posted by nicksmom2495 on March 27, 2009, at 7:58:05

> I just started Cirpralex after being on Lexapro (Lexapro was to expensive as there was no generic). My doc gave me Cirpralex and I am also taking Wellburtin. This is my 4th day on Cirpralex and I am feeling kind of sad and almost started crying this morning over nothing. I keep telling myself these are just the starting side effects and will go away. Anyone have experience with this and how long before you actually start to feel better?

Did you take the Wellbutrin, before the Cipralex or at the same time? Just thinking it might be a synergenic effect perhaps.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.